Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 518165, 3 pages
http://dx.doi.org/10.1155/2012/518165
Editorial

Preconditioning Techniques for Sparse Linear Systems

1Department of Civil, Environmental and Architectural Engineering, University of Padova, 35131 Padova, Italy
2School of Computational Science and Engineering, College of Computing, Georgia Institute of Technology, Atlanta, GA 30332, USA
3Department of Civil Engineering, National University of Singapore, Singapore 117576

Received 8 June 2012; Accepted 8 June 2012

Copyright © 2012 Massimiliano Ferronato et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.